Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new metric for a metric space


Author: Robert B. Fraser
Journal: Proc. Amer. Math. Soc. 21 (1969), 755-761
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1969-0239560-5
MathSciNet review: 0239560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. 55 (1949), 1101-1110. MR 0035429 (11:733i)
  • [2] R. Fraser, On Lipschitz functions, Ph.D. Thesis, Rutgers, New Brunswick, N. J., 1967.
  • [3] -, Axiom systems for Lipschitz structures, Fund. Math. (to appear). MR 0250262 (40:3501)
  • [4] S. A. Gaal, Point set topology, Academic Press, New York, 1964. MR 0171253 (30:1484)
  • [5] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [6] K. Menger, Üntersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), 75-163. MR 1512479
  • [7] S. B. Myers, Arcs and geodesics in metric spaces, Trans. Amer. Math. Soc. 57 (1945), 217-227. MR 0011792 (6:217d)
  • [8] W. A. Wilson, On rectifiability in metric spaces, Bull. Amer. Math. Soc. 38 (1932) 419-426. MR 1562411

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239560-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society